MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.52 ml, Smallbore Trifuse Ext Set w/3 MicroClave® Clear, 3 Clam; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.52 ml, Smallbore Trifuse Ext Set w/3 MicroClave® Clear, 3 Clam; Stopcock, I.V. Set
Catalog Number MC330027
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w3 microclave clear, 3 clamps, luer lock.It was reported that during a lab blood draw from the patient's picc (peripherally inserted central catheter), the syringe filled with air instead of blood while the nurse was drawing back waste.The nurse observed that air was entering the line from the hub of the trifuse.The trifuse was immediately clamped and removed.No air reached the patient.The patient remained stable with no changes in vital signs or neurologic function, and no harm was reported.No issues were noted while priming the trifuse.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
7" (18 cm) Appx 0.52 ml, Smallbore Trifuse Ext Set w/3 MicroClave® Clear, 3 Clam
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50839449
Report Number9617594-2026-01312
Device Sequence Number18657061
Product Code FMG
UDI-Device Identifier00887709076419
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot Number14921558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale